# SDR 2014FA0000478

- Difficulty date: August 8, 2014
- Submitted: August 12, 2014
- Operation: General aviation
- Aircraft: N979DC
- Make and model: Diamon DA20-C1
- Aircraft serial: C0314
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 2032200800
- Condition: Dislodged
- Location: Nose
- Part time: 3,007 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG FORK FASTENERS WORKING LOOSE.  THESE FASTENERS LOOK LIKE A HI-LOCK OR JO BOLT. THEY ARE NOT FIELD REPLACEABLE.  SIL 20C1-005 CALLS OUT A NEW PN ASSY TO CORRECT AN ISSUE WITH CRACKS ON FORK ABOVE THE WHEEL ATTACH POINT.
